# SDR UIEA2018022400272

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,385 hours, 15,958 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW MESSAGE ON EICAS,  FOLLOWED QRH PROCEDURE IN FLIGHT AND EICAS MESSAGE DID NOT CLEAR.  CARRIED OUT RIGHT SIDE WINDOW ANTI ICEING BITE PROCEDURE IAW FIM 30-41, TASK 801, AND FIM 30-41-00/201, TASK 801.  SYSTEM IS OK,  MESSAGE CLEARED.
